MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 3.3MM NC, SLACT. 8MM, RXD, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 3.3MM NC, SLACT. 8MM, RXD, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid BL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report late due to asr to individual reporting transition per fda letter dated june 28, 2019.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in fdi 44.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
BL, Ø 3.3MM NC, SLACT. 8MM, RXD, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9799214
Report Number0009613348-2020-15428
Device Sequence Number643457
Product Code DZE
UDI-Device Identifier07630031706393
UDI-Public07630031706393
Combination Product (Y/N)N
Initial Reporter CountryTR
PMA/510(K) Number
K083550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/06/2020
Report Date (Section F) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberSLActive Roxolid BL
Device Catalogue Number021.2208G
Device Lot NumberJN240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2020
Device Age56 MO
Event Location Other
Date Report to Manufacturer02/05/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR